RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2015, Volume 183, Number 2, Pages 274–300 (Mi tmf8769)  

Nambu structures on four-dimensional real Lie groups and related superintegrable systems

S. Farhang-Sardroodia, A. Rezaei-Aghdama, L. Sedghi-Ghadimb

a Department of Physics, Azarbaijan Shahid Madani University, Tabriz, Iran
b Department of Mathematics, Azarbaijan Shahid Madani University, Tabriz, Iran

Abstract: We determine all third- and fourth-order Nambu tensors (Nambu structures) on four-dimensional real Lie groups. In addition, we obtain superintegrable systems using the fourth-order Nambu structures on some of these Lie groups as phase spaces with the symmetry groups $\mathbf A_{4,8}$ and $\mathbf A_{4,10}$.

Keywords: Nambu structure, superintegrable system, Lie group

Funding Agency Grant Number
Azarbaijan Shahid Madani University 27.d.1518


DOI: https://doi.org/10.4213/tmf8769

Full text: PDF file (545 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2015, 183:2, 684–704

Bibliographic databases:

Received: 14.07.2014
Revised: 08.09.2014

Citation: S. Farhang-Sardroodi, A. Rezaei-Aghdam, L. Sedghi-Ghadim, “Nambu structures on four-dimensional real Lie groups and related superintegrable systems”, TMF, 183:2 (2015), 274–300; Theoret. and Math. Phys., 183:2 (2015), 684–704

Citation in format AMSBIB
\Bibitem{FarRezSed15}
\by S.~Farhang-Sardroodi, A.~Rezaei-Aghdam, L.~Sedghi-Ghadim
\paper Nambu structures on four-dimensional real Lie groups and related superintegrable systems
\jour TMF
\yr 2015
\vol 183
\issue 2
\pages 274--300
\mathnet{http://mi.mathnet.ru/tmf8769}
\crossref{https://doi.org/10.4213/tmf8769}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3399645}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2015TMP...183..684F}
\elib{https://elibrary.ru/item.asp?id=23421748}
\transl
\jour Theoret. and Math. Phys.
\yr 2015
\vol 183
\issue 2
\pages 684--704
\crossref{https://doi.org/10.1007/s11232-015-0288-9}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000355826000006}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84930675223}


Linking options:
  • http://mi.mathnet.ru/eng/tmf8769
  • https://doi.org/10.4213/tmf8769
  • http://mi.mathnet.ru/eng/tmf/v183/i2/p274

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:203
    Full text:52
    References:41
    First page:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020